Top 7 Regular Strength Acetaminophen 325mg – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen, 90 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

90-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief. This oral pain reliever can be used by adults and children who are 6 years and older. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.5 Inches
Length2.75 Inches
Weight0.36 Pounds
Width2.75 Inches
Part Number300450487902
Model300450487902

2. Rite Aid

#ad

Rite Aid Regular Strength Acetaminophen, 325mg, 100 Tablets | Pain Reliever and Fever Reducer

#ad
Rite Aid #ad - Relives aches and pains: Rite Aid's acetaminophen relieves minor aches and pains caused by various illnesses and injuries. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.

Compare to tylenol: Get the same pain relief as the regular strength national brand pain reliever. Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Reduces fever: Acetaminophen can temporarily reduce your fever.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.14 Pounds
Part Number011822317641

3. PlusPharma

#ad

PlusPharma Acetaminophen 325mg 100ct Tablets *Compare to Tylenol*

#ad
PlusPharma #ad - 100ct tablets. Contains No Asprin. Fever Reducer. Pain Reliever. Compare to Regular Strength Tylenol.
BrandPlusPharma #ad
ManufacturerPlusPharma #ad
Part NumberASINPRILAK4276
ModelASINPRILAK4276

4. Tylenol

#ad

Tylenol Reg Strngth 100'S Size 100ct Tylenol 325 Mg Regular Strength Pain Reliever

#ad
Tylenol #ad - Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. This oral pain reliever can be used by adults and children who are 6 years and older.

Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed. 100-count bottle of tylenol regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Height3.2 Inches
Length1.7 Inches
Weight0.15 Pounds
Width1.7 Inches
Part NumberI00001441

5. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 Count Pack of 1, 500 mg, Amazon Basic Care Extra Strength Pain Relief, White

#ad
Amazon Basic Care #ad - Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. It also temporarily reduces fever. Purpose: extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, 500 mg, minor pain of arthritis, Acetaminophen Caplets, headache, toothache, muscular aches, backache, and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

6. Amazon Basic Care

#ad

Arthritis Pain, Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, 400 Count

#ad
Amazon Basic Care #ad - Push & turn cap: the container has a child-resistant cap. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, headache, premenstrual and menstrual cramps, backache, the common cold, toothache. This product is gluten free.

This product is a pain reliever and fever reducer for adults. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Under 18 years of age, ask a doctor. Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

7. Amazon Basic Care

#ad

500 mg, Amazon Basic Care Extra Strength Pain Relief, 200 Count, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Amazon basic care extra strength pain relief, 500 mg, acetaminophen Caplets, toothache, backache, muscular aches, headache, minor pain of arthritis, temporarily relieves minor aches and pains due to: the common cold, and premenstrual and menstrual cramps It also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.3 Inches
Length2.23 Inches
Weight0.32 Pounds
Width2.23 Inches
Part Number1
ModelCSAVBLK;ASD;LF